# SDR EE4Y20230818241

- Difficulty date: August 17, 2023
- Submitted: August 17, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N295NV
- Make and model: Airbus A320-214
- Aircraft serial: 4942
- Aircraft time: 30,939 hours, 18,269 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Component: Epsu Battery, Diehl
- Component part number: 321431
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING BATTERY CHECK IAW ALLEGIANT TASK 335100-03-1-001 RH EMERGENCY EXIT EPSU BATTERY FAILED. DUE THIS CONDITION THE RH EMERGENCY EXIT EPSU BATTERY WAS REPALCED IAW A320 AMM TASK 33-51-38-000-002-A AND 33-51-38-400-002-A REV 39 DATED 02-01-2023. AFTER THE SYSTEM TEST WAS FOUND OK. THIS WORK IS COVERED BY COOPESA JOB A1N117 ITEM 2-13.
